MathSciNet Relay Station
MathSciNet bibliographic data
MR684604 46B20 (46A45)
Rakov, S. A. The Banach-Saks exponent of some Banach spaces of sequences. (Russian) Mat. Zametki 32 (1982), no. 5, 613–625, 747.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement